MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VAL METACARPAL NECK PLATE-STERILE; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VAL METACARPAL NECK PLATE-STERILE; PLATE,FIXATION,BONE
Model Number 04.130.268S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, two (2) of the distal holes on the titanium metacarpal neck plate did not seem to work during an open reduction internal fixation of the fifth (5th) metacarpal.The surgeon thought it was defective since the screw would only spin, and not attach into the plate to lock.There was a surgical delay of five to ten (5-10) minutes.Procedure was successfully completed.Patient status is unknown.Concomitant devices reported: unknown cortex screws (part # unknown, lot # unknown, quantity unknown); unknown locking screws (part # unknown, lot # unknown, quantity unknown); unknown modular hand (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 1.5mm ti val metacarpal neck plate-sterile.This is report 1 of 1 for (b)(4).

Brand Name
1.5MM TI VAL METACARPAL NECK PLATE-STERILE
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8361466
Report Number2939274-2019-56594
Device Sequence Number11339458
Product Code HRS
UDI-Device Identifier10886982113238
UDI-Public(01)10886982113238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.130.268S
Device Catalogue Number04.130.268S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/22/2019
Patient Sequence Number1